# SDR VNAA2020090511101

- Difficulty date: September 4, 2020
- Submitted: September 5, 2020
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 41,806 hours, 31,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108843
- Condition: Discharged
- Location: Emergency Lights
- Part time: 18,814 hours, 15,497 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING. REPLACED 4 POWER SUPPLY BATTERIES. OPS CHECK GOOD. #1 P/N 2013-1A S/N 108843 TSN 18814 CSN 15497 TSI 258 #2 P/N 2013-1A S/N 504361 TSN 484 CSN 454 TSI 484 #3 P/N AD2013-1A S/N 245390 TSN 321 CSN 295 TSI 321 #4 P/N 2013-1A S/N 120841 TSN 12378 CSN 11409 TSI 440.
